CSpace

Browse/Search Results:  1-10 of 56 Help

Selected(0)Clear Items/Page:    Sort:
Variable selection of high-dimensional non-parametric nonlinear systems by derivative averaging to avoid the curse of dimensionality 期刊论文
AUTOMATICA, 2019, 卷号: 101, 页码: 138-149
Authors:  Bai, Er-Wei;  Cheng, Changming;  Zhao, Wen-Xiao
Favorite  |  View/Download:5/0  |  Submit date:2019/04/02
Variable selection  Nonlinear identification  Kernel  Non-parametric systems  
Image Fusion Based on Kernel Estimation and Data Envelopment Analysis 期刊论文
INTERNATIONAL JOURNAL OF INFORMATION TECHNOLOGY & DECISION MAKING, 2019, 卷号: 18, 期号: 2, 页码: 487-515
Authors:  Xie, Qiwei;  Chen, Xi;  Li, Lin;  Rao, Kaifeng;  Tao, Luo;  Ma, Chao
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
Data envelopment analysis  image fusion  mutual information  
A Fast Algorithm for the Caputo Fractional Derivative 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 656-677
Authors:  Wang, Kun;  Huang, Jizu
Favorite  |  View/Download:6/0  |  Submit date:2019/03/05
Caputo derivative  fast algorithm  polynomial approximation  error  graded mesh  
Equivalence of Palm measures for determinantal point processes governed by Bergman kernels 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2018, 卷号: 172, 期号: 1-2, 页码: 31-69
Authors:  Bufetov, Alexander I.;  Fan, Shilei;  Qiu, Yanqi
Favorite  |  View/Download:6/0  |  Submit date:2018/11/16
Bergman kernel  Determinantal point process  Conditional measure  Deletion and insertion tolerance  Palm equivalence  Monotone coupling  
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:8/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:2/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
Consistent test for parametric models with right-censored data using projections 期刊论文
COMPUTATIONAL STATISTICS & DATA ANALYSIS, 2018, 卷号: 118, 页码: 112-125
Authors:  Sun, Zhihua;  Ye, Xue;  Sun, Liuquan
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Consistent test  Curse-of-dimensionality-free  Empirical process  Projection  Right-censored data  
Recursive Nonparametric Identification of Nonlinear Systems With Adaptive Binary Sensors 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2017, 卷号: 62, 期号: 8, 页码: 3959-3971
Authors:  Zhao, Wenxiao;  Chen, Han-Fu;  Tempo, Roberto;  Dabbene, Fabrizio
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Binary sensor  nonparametric nonlinear system  recursive identification  stochastic approximation  strong consistency  
Recursive Identification of Hammerstein Systems: Convergence Rate and Asymptotic Normality 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2017, 卷号: 62, 期号: 7, 页码: 3277-3292
Authors:  Mu, Biqiang;  Chen, Han-Fu;  Wang, Le Yi;  Yin, George;  Zheng, Wei Xing
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Asymptotic normality  Hammerstein system  kernel function  nonparametric approach  recursive estimation  stochastic approximation  strong consistency  
Variable Selection and Identification of High-Dimensional Nonparametric Additive Nonlinear Systems 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2017, 卷号: 62, 期号: 5, 页码: 2254-2269
Authors:  Mu, Biqiang;  Zheng, Wei Xing;  Bai, Er-Wei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Additive nonlinear systems  asymptotic normality  backfitting estimator  high-dimensional systems  nonnegative garrote estimator  set convergence  variable selection